Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 94, NWS Birmingham, AL

April 5, 2012Greene County, Pickens County, Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2012, 9:41 AM CDT for Greene County, Pickens County, Sumter County, Alabama. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2012, 9:41 AM CDT (14:41 UTC)
Expired
Apr 5, 2012, 10:45 AM CDT
In force
64 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Pickens County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 10:05 AM CDTHAIL 1.5Panola, ALPING PONG BALL SIZED HAIL REPORTED IN PANOLA.
Apr 5, 10:12 AM CDTTSTM WND DMG2 E Tombigbee River At, ALTREE REPORTED DOWN ON ALABAMA HIGHWAY 39 ABOUT 2 MILES NORTHEAST OF GAINESVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 9:14 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WUUS54 KBMX 051441
SVRBMX
ALC063-107-119-051545-
/O.NEW.KBMX.SV.W.0094.120405T1441Z-120405T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 AM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  NORTHERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 1045 AM CDT

* AT 937 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 22 MILES WEST OF PICKENSVILLE TO 15
  MILES NORTHWEST OF EMELLE TO 15 MILES WEST OF BOYD...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PICKENSVILLE...LIVINGSTON...ALICEVILLE...CARROLLTON...EUTAW...
  GORDO...EMELLE AND BOYD.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3329 8831 3334 8786 3292 8781 3284 8783
      3281 8781 3276 8787 3277 8783 3275 8781
      3271 8783 3271 8779 3266 8779 3264 8775
      3263 8781 3261 8775 3259 8774 3257 8776
      3259 8778 3254 8780 3254 8840
TIME...MOT...LOC 1440Z 272DEG 34KT 3315 8860 3286 8850
          3263 8853

$$

61
3 follow-up statements
847 
WWUS54 KBMX 051501
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 AM CDT THU APR 5 2012

ALC063-107-119-051545-
/O.CON.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
GREENE AL-PICKENS AL-SUMTER AL-
1001 AM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMTER...SOUTHERN PICKENS AND GREENE COUNTIES UNTIL 1045 AM CDT...

AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
PICKENSVILLE TO 6 MILES WEST OF GAINESVILLE TO BOYD...MOVING EAST AT
40 MPH.

LOCATIONS IMPACTED INCLUDE...
  LIVINGSTON...ALICEVILLE...EUTAW...PANOLA...BOYD...GAINESVILLE...NEW
  WEST GREENE...GARDEN...MCMULLEN AND THE UNIVERSITY OF WEST ALABAMA.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3316 8833 3317 8832 3323 8785 3292 8781
      3285 8783 3281 8781 3276 8787 3277 8783
      3275 8781 3271 8783 3271 8779 3265 8779
      3264 8775 3263 8781 3259 8774 3257 8776
      3259 8778 3254 8780 3258 8838
TIME...MOT...LOC 1501Z 272DEG 34KT 3310 8835 3280 8824
          3265 8836

$$

61
414 
WWUS54 KBMX 051516
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1016 AM CDT THU APR 5 2012

ALC063-107-119-051545-
/O.CON.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
GREENE AL-PICKENS AL-SUMTER AL-
1016 AM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMTER...SOUTHERN PICKENS AND GREENE COUNTIES UNTIL 1045 AM CDT...

AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ALICEVILLE
TO NEW WEST GREENE TO LIVINGSTON...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ALICEVILLE...EUTAW...WEST GREENE...EPES...BLUFFPORT...BOLIGEE...
  ALLISON...TISHABEE...BENEVOLA AND THORNHILL.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3284 8832 3312 8833 3316 8784 3292 8781
      3284 8783 3281 8781 3276 8787 3277 8783
      3275 8781 3271 8783 3271 8779 3265 8779
      3264 8776 3263 8781 3259 8774 3257 8793
      3258 8838
TIME...MOT...LOC 1516Z 272DEG 34KT 3305 8819 3289 8809
          3263 8819

$$

61
292 
WWUS54 KBMX 051530
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 AM CDT THU APR 5 2012

ALC107-051540-
/O.CAN.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
PICKENS AL-
1030 AM CDT THU APR 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PICKENS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3283 8814 3302 8815 3305 8806 3304 8805
      3306 8803 3314 8784 3292 8781 3284 8783
      3281 8781 3276 8787 3277 8783 3275 8781
      3271 8783 3271 8779 3265 8779 3264 8776
      3263 8781 3259 8774 3257 8793 3258 8825
TIME...MOT...LOC 1530Z 272DEG 34KT 3303 8803 3287 8793
          3261 8804

$$

ALC063-119-051545-
/O.CON.KBMX.SV.W.0094.000000T0000Z-120405T1545Z/
GREENE AL-SUMTER AL-
1030 AM CDT THU APR 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMTER
AND GREENE COUNTIES UNTIL 1045 AM CDT...

AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WEST GREENE TO
EUTAW TO BLUFFPORT...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  EUTAW...TISHABEE...THORNHILL...MANTUA...UNION...WALDEN QUARTERS...
  FORKLAND...JENA...LEWISTON AND EUTAW MUNICIPAL AIRPORT.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 45...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3283 8814 3302 8815 3305 8806 3304 8805
      3306 8803 3314 8784 3292 8781 3284 8783
      3281 8781 3276 8787 3277 8783 3275 8781
      3271 8783 3271 8779 3265 8779 3264 8776
      3263 8781 3259 8774 3257 8793 3258 8825
TIME...MOT...LOC 1530Z 272DEG 34KT 3303 8803 3287 8793
          3261 8804

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:50 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 5, 6:50 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CDT THU APR 5 2012

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

CLOSED UPPER LEVEL LOW HAS PROGRESSED TOWARDS THE OKLAHOMA AND
ARKANSAS BORDER AS SEEN ON CURRENT WATER VAPOR IMAGERY. STORMS ARE
CURRENTLY FORMING NEAR THE MISSISSIPPI RIVER ALONG THE ARKANSAS AND
MISSISSIPPI BORDER. CURRENT OBS INDICATE SOME SURFACE CONVERGENCE
ALONG THIS BOUNDARY AIDING IN THE STORMS DEVELOPMENT COUPLED WITH A
60 KT MID LEVEL JET INDICATED BY PROFILERS IN THIS AREA.

EXPECT SHOWERS AND THUNDERSTORMS TO ENTER WESTERN ALABAMA EARLY THIS
MORNING SHORTLY AFTER SUNRISE. MODELS INDICATE THAT THE BEST LIFT
WILL BE OVER THE SOUTHERN HALF OF THE FORECAST AREA AS A SHORTWAVE
TROUGH ROTATES THROUGH THE UPPER LEVEL LOW. LARGE SCALE LIFT WILL BE
IN PLACE WITH DIVERGENT AND DIFFLUENT FLOW ALOFT AS A 50-60 KT MID
LEVEL JET AND 70-80 KT 300 MB JET NOSES INTO THE STATE DURING THE
EARLY MORNING HOURS. DEEP LAYER 0-6 KM BULK SHEAR VALUES WILL BE
NEAR 50 KTS WHICH WOULD SUPPORT ORGANIZED UPDRAFTS. THE WEAK SURFACE
BOUNDARY WILL ALSO HELP IN PROVIDING SOME SURFACE CONVERGENCE.
FORECAST MLCAPE VALUES OF 1000 TO 1500 J/KG SHOULD BE SUPPORTIVE FOR
STORMS TO INITIATE. MODELS SOUNDINGS INDICATE A UNIDIRECTIONAL SHEAR
PROFILE WITH WEAK BOUNDARY LAYER FLOW. THEREFORE...EXPECT THE
TORNADO THREAT TO REMAIN VERY LOW. THE MAIN THREATS WITH ANY STORMS
WILL BE LARGE HAIL AND DAMAGING WINDS.

AROUND 18Z THE UPPER LEVEL LOW WILL BE LOCATED NEAR MEMPHIS. THE LOW
WILL CONTINUE TO DIVE SOUTHEAST ACROSS THE FORECAST AREA DURING THE
AFTERNOON HOURS. LAPSE RATES WILL STEEPEN ALOFT THIS AFTERNOON AND
EVENING ACROSS THE FORECAST AREA WITH 500 MB TEMPERATURES OF -16 TO
-20 C AND MID LEVEL LAPSE RATES NEAR 7 C/KM. MODELS STILL VARY ON
THE AMOUNT OF MOISTURE AND INSTABILITY AVAILABLE AFTER THE MORNING
AND EARLY AFTERNOON CONVECTION. HOWEVER...CONTINUED CHANCES FOR
SHOWERS AND THUNDERSTORMS INTO THE EVENING WITH THE MAIN THREATS
BEING LARGE HAIL AND DAMAGING WINDS. SHOWERS AND THUNDERSTORMS
SHOULD COME TO AN END LATE THIS EVENING AS THE UPPER LEVEL LOW
CONTINUES TO PROGRESS TO THE SOUTH AND EAST.

NICE WEATHER WILL BE IN STORE FOR THE UPCOMING WEEKEND AS A RIDGE
BUILDS IN ACROSS THE SOUTHEAST. WITH NORTHWESTERLY FLOW ALOFT COOLER
AND DRY CONDITIONS WILL BE IN STORE WITH HIGHS IN THE 70S AND LOW IN
THE 40S AND 50S.

EARLY NEXT WEEK AN AMPLIFIED UPPER LEVEL TROUGH WILL DIVE OUT OF
SOUTHERN CANADA. AT THIS TIME EXPECT THE FRONT TO COME THROUGH
CENTRAL ALABAMA DRY. MUCH COLDER AIR WILL MOVE IN BEHIND THE FRONT
WITH FORECAST LOWS IN THE 40S AREA WIDE TUESDAY AND WEDNESDAY
MORNING. WILL HAVE TO CONTINUE TO MONITOR TEMPERATURES FOR THE
MIDDLE PART OF NEXT WEEK.

ANDERSON

&&

.AVIATION...
12Z TAF DISCUSSION.

LARGE UPPER LOW SPINNING OVER WESTERN ARKANSAS WILL TRIGGER NUMEROUS
SHOWERS AND TSTMS ACROSS CENTRAL ALABAMA AS IT TRACKS EASTWARD
TOWARDS ALABAMA.  THERE HAS BEEN SOME LCL IFR VSBYS DUE TO FOG...BUT
THIS SHOULD CLEAR BY 13Z.

FORECAST WILL BE DIFFICULT TODAY DUE TO THE TIMING OF THE CLUSTERS
OF CONVECTION DEVELOPING AHEAD OF UPPER LOW. THE MAJORITY OF THE
CONVECTION SHOULD BE AFFECT TAF SITES BETWEEN 15Z AND 21Z...AND
INCLUDED TEMPO TSRA DURING THIS TIME FRAME.  ANY OF THE STORMS THIS
AFTERNOON AND EVENING WILL HAVE THE CHANCE TO PRODUCE LARGE HAIL. AS
THE CENTER OF THE UPPER LOW PASSES ACROSS CENTRAL ALABAMA BETWEEN
00Z AND 06Z...THERE COULD BE ANOTHER ROUND OF STORMS PRODUCING LARGE
HAIL.  NORTHWEST WINDS OF 5-10 KNOTS AND DRIER AIR BEHIND EXITING
UPPER LOW SHOULD KEEP CIGS ABOVE 3000 FEET AGL AND VSBYS AOA 5 MILES
AFTER 06Z.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     77  49  72  46  74 /  70  30  10   0   0
ANNISTON    78  52  72  47  74 /  70  40  10   0   0
BIRMINGHAM  78  51  73  50  74 /  70  30  10   0   0
TUSCALOOSA  80  52  75  49  76 /  70  20   0   0   0
CALERA      79  53  74  51  75 /  70  30  10   0   0
AUBURN      78  55  72  50  73 /  70  30  10   0   0
MONTGOMERY  80  55  76  52  76 /  70  30  10   0   0
TROY        78  54  76  49  74 /  80  30  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 5, 5:44 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 AM CDT THU APR 5 2012

ALZ011>015-017>050-061045-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
544 AM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT FOR ALL OF CENTRAL
ALABAMA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND
LOCALLY HEAVY RAINFALL. THE THREAT OF TORNADOES IS VERY LOW AT
THIS TIME. THERE MAY BE MORE THAN ONE WAVE OF STORMS THAT MOVE
THROUGH CENTRAL ALABAMA THROUGHOUT THE DAY BETWEEN THE HOURS OF
10 AM AND 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THURSDAY.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:26 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa64 min
Apr 5, 11:07 AM CDTSevere Thunderstorm WarningBMXBibb, Perry53 min
Apr 5, 11:27 AM CDTSpecial Weather StatementBMXMarengo48 min
Apr 5, 11:44 AM CDTSevere Thunderstorm WarningBMXDallas, Marengo46 min
Apr 5, 12:03 PM CDTSpecial Weather StatementBMXChilton, Shelby57 min
Apr 5, 12:21 PM CDTSpecial Weather StatementBMXAutauga, Lowndes54 min
Apr 5, 12:28 PM CDTSpecial Weather StatementBMXDallas32 min
Apr 5, 12:49 PM CDTSpecial Weather StatementBMXCoosa, Elmore56 min
Apr 5, 12:56 PM CDTSpecial Weather StatementBMXMontgomery64 min
Apr 5, 3:56 PM CDTSpecial Weather StatementBMXMarion49 min
Apr 5, 4:17 PM CDTSevere Thunderstorm WarningBMXLamar28 min
Apr 5, 4:41 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion49 min
Apr 5, 4:52 PM CDTSpecial Weather StatementBMXPickens38 min
Apr 5, 5:09 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston66 min
Apr 5, 5:24 PM CDTSpecial Weather StatementBMXHale51 min
Apr 5, 5:36 PM CDTSpecial Weather StatementBMXTuscaloosa39 min
Apr 5, 5:38 PM CDTSevere Thunderstorm WarningBMXWalker52 min
Apr 5, 5:59 PM CDTSpecial Weather StatementBMXJefferson46 min
Apr 5, 6:06 PM CDTSevere Thunderstorm WarningBMXJefferson39 min
Apr 5, 6:09 PM CDTSpecial Weather StatementBMXDallas51 min
Apr 5, 6:14 PM CDTSpecial Weather StatementBMXBlount46 min
Apr 5, 6:18 PM CDTSpecial Weather StatementBMXChilton42 min
Apr 5, 6:25 PM CDTSpecial Weather StatementBMXBibb65 min
Apr 5, 6:27 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes48 min
Apr 5, 6:28 PM CDTSpecial Weather StatementBMXShelby47 min
Apr 5, 6:33 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby42 min
Apr 5, 6:37 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Elmore, Perry53 min
Apr 5, 6:43 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.